# SDR ASOA03032

- Difficulty date: January 25, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528649
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

FLT 4501 - DURING CLIMB-OUT FROM TUS-DFW, AT APPROXIMATELY 14,000 FEET, THE CREW RECEIVED A NR 1 HYDRAULIC HIGH TEMPERATURE MESSAGE OF 125 DEGREES CELSIUS AND 3,900 PSI.  WHILE THE CREW COMPLIED WITH THE QRH PROCEDURES, THE TEMPERATURE CONTINUED TO CLIMB.  AT 136 DEGREES CELSIUS, ALL INDICATIONS OF QUANTITY AND PRESSURE IN THE NR 1 SIDE WERE LOST.  THE CREW SHUT DOWN THE LEFT ENGINE.  DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO TUS, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 1 HYDRAULIC SERVICE LINE.  ENGINE RUNS, OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
